# SDR N6WA20130926001

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 22,438 hours, 15,389 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Indication Sys
- Condition: Tripped
- Location: Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE IN FLIGHT. PERFORMED GVI OF ACFT, FOUND TO BE SAFE FOR A FERRY FLIGHT. DURING INSPECTION FOUND FLAP ACTUATOR TRIPPED ON LT SIDE.  RESET TRIP INDICATOR IAW AMM 27-52-09.  OP'S CHECKED GOOD AT THIS TIME.
